# SDR SWAA2013020112225

- Difficulty date: January 24, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N349SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 24408
- Aircraft time: 75,862 hours, 66,202 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C26686
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE SKIN CRACKED AT O/B END OF NR 1 K-FLAP.  REPAIRED SKIN IAW SRM.
